Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Cohomology of algebraic groups and invariant splitting of algebras


Author: Earl J. Taft
Journal: Bull. Amer. Math. Soc. 73 (1967), 106-108
DOI: https://doi.org/10.1090/S0002-9904-1967-11667-7
MathSciNet review: 0209325
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. G. Hochschild, Cohomology of algebraic linear groups, Illinois J. Math. 5 (1961), 492-519. MR 130901
  • 2. G. D. Mostow, Fully reducible subgroups of algebraic groups, Amer. J. Math. 78 (1956), 200-221. MR 92928
  • 3. E. J. Taft, Invariant Wedderburn factors, Illinois J. Math. 1 (1957), 565-573. MR 98124
  • 4. E. J. Taft, Orthogonal conjugacies in associative and Lie algebras, Trans. Amer. Math. Soc. 113 (1964), 18-29. MR 163930
  • 5. E. J. Taft, On certain d-groups of algebra automorphisms and antiautomorphisms, J. Algebra 3 (1966), 115-121. MR 190180


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1967-11667-7

American Mathematical Society